Sudafed Decongestant Tablets 60mg (12 Tablets)
Sudafed Decongestant Tablets contain Pseudoephedrine Hydrochloride which is used to help clear stuffy noses, catarrh, blocked sinuses, and sinus pressure associated with colds, flu, and allergies. These tablets work by helping to unblock your nose and reduce swelling in nasal passages so that you can feel less congested and breathe easier through your nose.
- Contains Pseudoephedrine Hydrochloride
- Unblocks nasal congestion
- Clears your catarrh
- Non-drowsy tablets
- Reduces swelling in nasal passages
- Effective for fighting congestion caused by colds and flu
- Relieves congestion allergy symptoms such as hay fever.
The active ingredient in Sudafed Decongestant Tablets is Pseudoephedrine hydrochloride 60 mg per tablet.
Other ingredients are Lactose, microcrystalline cellulose, maize starch, silica, magnesium stearate, hypromellose, polyethylene glycol, talc and red iron oxide (E172).
Adults and children aged 12 years and over: Take 1 tablet with a glass of water every 4-6 hours up to 4 times a day.
- Do not give to children under 12 years old.
- Please read the enclosed leaflet carefully.
- Do not take more than 4 tablets in 24 hours.
While we try our best to make sure that all product information published on our website is correct and up to date, you should always read the product packaging and labels for information regarding ingredients, directions for use and allergy information prior to use or consumption.
Have your products delivered for £2.90 and have them delivered within 3-5 working days.
Next Day Delivery
Next day delivery is available for £3.95 and is available on orders placed before 12.30pm Monday – Friday. Orders placed with next day delivery are usually delivered between 8am and 9pm the following day.
If you’re not completely happy with your order, you can return it to us within 28 days and receive a full refund. Click here to find out more about our returns policy.